Alert archive / Idaho / Wind Advisories in 2010

Wind Advisory 3, NWS Pocatello, ID

April 2, 2010

NWS Pocatello, ID issued this wind advisory at Apr 2, 2010, 10:55 AM MDT. It took effect at Apr 3, 2010, 1:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2010, 10:55 AM MDT (16:55 UTC)
In effect from
Apr 3, 2010, 1:00 AM MDT
Expired
Apr 3, 2010, 12:00 PM MDT
In force
11 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WWUS75 KPIH 021655
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1055 AM MDT FRI APR 2 2010


IDZ020-021-031000-
/O.UPG.KPIH.HW.A.0001.100403T0900Z-100404T0300Z/
/O.NEW.KPIH.WI.Y.0003.100403T0900Z-100403T2200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL...
CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
1055 AM MDT FRI APR 2 2010

...WIND ADVISORY IN EFFECT FROM 3 AM TO 4 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TONIGHT TO 4 PM MDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  ARE POSSIBLE.

* TIMING...THE WIND SHOULD DEVELOP AFTER 300 AM MDT...PEAK DURING
  THE MORNING...THEN SLOWLY DECREASE DURING THE AFTERNOON.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-031000-
/O.NEW.KPIH.WI.Y.0003.100403T0700Z-100403T1800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
1055 AM MDT FRI APR 2 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON MDT SATURDAY. 

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
  POSSIBLE.

* TIMING...THE WIND SHOULD DEVELOP AFTER 100 AM MDT
  TONIGHT...PEAKING AROUND SUNRISE SATURDAY...THEN DECREASING BY
  EARLY AFTERNOON.

* LOCATIONS INCLUDE: BURLEY...SHOSHONE.

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-031000-
/O.NEW.KPIH.WI.Y.0003.100403T1200Z-100403T2200Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT
1055 AM MDT FRI APR 2 2010

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM MDT SATURDAY. 

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
  POSSIBLE.

* TIMING...THE WIND SHOULD INCREASE AFTER 3 AM MDT
  TONIGHT...PEAKING AROUND SUNRISE SATURDAY AND CONTINUING THROUGH
  THE EARLY AFTERNOON HOURS BEFORE DIMINISHING.

* LOCATIONS INCLUDE: IDAHOME...MALTA...JUNIPER.

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
606 
WWUS75 KPIH 030932
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
332 AM MDT SAT APR 3 2010

IDZ017-031800-
/O.CON.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
332 AM MDT SAT APR 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...PEAK WIND SHOULD OCCUR FROM 500 AM MDT TO 900AM MDT.
  WIND SHOULD DECREASE BELOW 20 MPH BY NOON MDT TODAY

* LOCATIONS INCLUDE...BURLEY...SHOSHONE.

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH  
PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-021-031830-
/O.CON.KPIH.WI.Y.0003.000000T0000Z-100403T2200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS
332 AM MDT SAT APR 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...PEAK WIND WILL OCCUR BETWEEN 600 AM MDT AND 1000 AM MDT
  THIS MORNING.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...  
IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH  
PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-031830-
/O.CON.KPIH.WI.Y.0003.100403T1200Z-100403T2200Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND
332 AM MDT SAT APR 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...PEAK WIND SHOULD OCCUR BETWEEN 500 AM MDT AND 900 AM
  MDT.  

* LOCATIONS INCLUDE: IDAHOME...MALTA...JUNIPER. WIND WILL BE
  STRONGEST ALONG RIDGES AND ON MOUNTAIN PEAKS.

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH  
PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MESSICK
147 
WWUS75 KPIH 031453
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
853 AM MDT SAT APR 3 2010

IDZ017-031600-
/O.CAN.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
853 AM MDT SAT APR 3 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

IDZ022-031600-
/O.CAN.KPIH.WI.Y.0003.000000T0000Z-100403T2200Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
853 AM MDT SAT APR 3 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

IDZ020-021-031800-
/O.EXT.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL...
CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
853 AM MDT SAT APR 3 2010

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL

* IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
169 
WWUS75 KPIH 031802
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1202 PM MDT SAT APR 3 2010


IDZ020-021-031915-
/O.EXP.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL...
CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
1202 PM MDT SAT APR 3 2010

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY. 

* WINDS: BREEZY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH WILL WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL.

* IMPACTS: LOCALLY GUSTY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS AT TIMES FOR HIGH PROFILE VEHICLES.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 2, 5:57 AM MDT, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 2, 5:57 AM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
557 AM MDT FRI APR 2 2010

.UPDATE...DECIDED TO ISSUE HIGH WIND WATCH IN ORDER TO HIGHLIGHT
THE WEATHER MOST LIKELY TO IMPACT THE MOST AMOUNT OF PEOPLE IN THE
FORECAST AREA. STILL...COULD SEE IT REDUCED TO WIND ADVISORY AS
THE WIND STRENGTH IS BORDERLINE AS MENTIONED BELOW.

&&

.PREV DISCUSSION... /ISSUED 339 AM MDT FRI APR 2 2010/

SHORT TERM...TODAY THROUGH SUN NIGHT. LAST OF SOME LINGERING
SHOWER ACTIVITY IS MOVING THROUGH THE CARIBOU HIGHLANDS AT THIS
HOUR AND SHOULD WRAP UP BY 02/12Z. NEXT UPSTREAM WAVE IS JUST
CROSSING 130W WITH BAROCLINIC LEAF JUST GETTING ONSHORE IN WA AND
OR. PRECIPITATION MAY DEVELOP THIS AFTERNOON IN THE EXTREME
WESTERN END OF THE FORECAST AREA...BUT TONIGHT APPEARS TO BE THE
HEAVY PRECIPITATION TIME. RAIN AND SNOW SHOULD CONTINUE INTO
SATURDAY BUT STRONG CLEARING FOR SAT AFTERNOON IS EXPECTED. SNOW
QPF HAS REMAINED STEADY USING THE SREF AS AN AVERAGE...SO HAVE
CONVERTED WATCH TO WARNING ABOVE 8000 FT ELEVATION AND ISSUED
WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW THAT. ALSO...THE
UPPER SNAKE HIGHLANDS ALSO APPEAR TO BE RECEIVING SOME MODERATE
SNOW AND HAVE ISSUED AN ADVISORY FOR THAT ZONE AS WELL. THE OTHER
MAIN FORECAST PROBLEM IS THE WIND ON SATURDAY. WITH THE STRONG
UPPER LEVEL SUPPORT IN THE FORM OF A 120-PLUS KT JET STREAK
DIRECTLY OVERHEAD...STRONG 500MB AND 700MB WIND...AND EXCELLENT
12MB MSLP GRADIENT ALL LINING UP...IT COULD BE A HIGH WIND WARNING
NEEDED FOR SAT. WILL LET ANOTHER SHIFT TAKE A SECOND LOOK AT THIS
SITUATION. TEMPERATURES ALSO DIFFICULT AS WINDS SHOULD KEEP MANY
LOCATIONS WITH AN WARM OVERNIGHT LOW WITH ALL THE ADIABATIC MIXING
EXPECTED BY 03/12Z. THEN AS WIND SUBSIDES SAT NIGHT THE OVERNIGHT
LOW SHOULD DROP BACK INTO THE 20S AND SINGLE DIGITS FOR THE ALPINE
BASINS. ANOTHER WEAK SHORTWAVE SAT NIGHT THAT HAS A FARTHER SOUTH
STORM TRACK WILL BRING A THREAT OF PRECIPITATION TO THE FORECAST
AREA. FOR SUN/SUN NIGHT...SOUTHERLY FLOW AHEAD OF NEXT SHORTWAVE
BRINGS SOME OVERRUNNING THAT COULD PRODUCE SOME LIGHT
PRECIPITATION. THE WARM ADVECTION WILL LIKELY MAKE MOST OF THIS A
RAIN EVENT WITH TEMPERATURES STILL WARMER THAN SAT DESPITE THE
RETURN OF CLOUDINESS AND PRECIPITATION. MESSICK

LONG TERM...MONDAY THROUGH THURSDAY. THE 00Z ECMWF HAS MOVED CLOSER
IN AGREEMENT WITH THE THE SYSTEM COMING IN ON MONDAY. BOTH MODELS
SHOW SOME NEGATIVE TILT BUT THE TROUGH ALSO STRETCHES WITH A GOOD
DEAL OF THE ENERGY PASSING WELL SOUTH OF IDAHO. A 700 MB TROUGH IN
THE SOUTHERN PORTION OF THE FLOW TRACKS THROUGH THE SOUTH CENTRAL
MOUNTAINS AND CARIBOU HIGHLANDS. POPS WERE INCREASED TO LIKELY
ACROSS THE SOUTHERN HIGHLANDS. WITH 1000-500 MB THICKNESS VALUES
ONLY SUPPORTING DAYTIME VALLEY HIGHS IN THE LOWER TO MIDDLE
40S...SNOW LEVELS WERE LOWERED SOME TO GIVE MIXED PRECIPITATION
WORDING AT LOWER ELEVATIONS. GFS CONTINUES TO BE FASTER THE REST OF
THE WEEK...PROBABLY TOO FAST. A TRANSITORY HIGH PRESSURE RIDGE IS
PRESENT IN BOTH MODELS WEDNESDAY NIGHT AND THURSDAY PROVIDING
WARMER AND DRIER CONDITIONS. RS

AVIATION...THE LAST OF THE WRAP AROUND MOISTURE FROM THE TROUGH
EXITING TO THE EAST IS MOVING OUT OF IDAHO THIS MORNING. SOME LOCAL
LOW STRATUS AND IFR CEILINGS STILL REMAIN NEAR THE EASTERN BENCHES
OF THE SNAKE PLAIN...PARTICULARLY AROUND KIDA AND KRXE BUT THAT
SHOULD BE SHORT LIVED THROUGH ABOUT 15Z. THE NEXT SURFACE LOW TRACKS
INTO BRITISH COLUMBIA THIS EVENING WITH THE ASSOCIATED COLD FRONT
TRAILING SOUTHWARD AND PASSING KSUN NEAR 05Z AND KPIH ABOUT 08Z.
SOUTH WINDS 15 TO 25 MPH DEVELOP THIS AFTERNOON FROM KIDA SOUTHWARD
AND INCREASE TO 25 TO 35 MPH OVERNIGHT SHIFTING TO WEST-SOUTHWEST
BEHIND THE FRONT. IFR CEILINGS AND VISIBILITY LIKELY WITH SNOW AT
KSUN 00Z TO 06Z AND KIDA/KPIH 07Z TO 12Z. RS

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING
IDZ020-021.

WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MDT SATURDAY
BELOW 8000 FEET FOR THE IDZ018-031.

WINTER STORM WARNING FROM NOON TODAY TO NOON MDT SATURDAY ABOVE
8000 FEET FOR THE IDZ018-031.

WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MDT SATURDAY
IDZ019.

&&
Hazardous weather outlook, Apr 2, 4:05 AM MDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
405 AM MDT FRI APR 2 2010

IDZ017>025-031-032-031015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
405 AM MDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT
FOR PORTIONS OF THE CENTRAL IDAHO MOUNTAINS AND THE EASTERN
HIGHLANDS STARTING THIS AFTERNOON. CHECK THE LATEST URGENT WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES CONTINUE INTO
SATURDAY MORNING FOR PORTIONS OF THE FORECAST AREA. ANOTHER STRONG
SPRING SNOW STORM IS EXPECTED ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

In the hours before

Local storm report, Apr 2, 9:02 AM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
902 AM MDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 W REXBURG             43.83N 111.80W
04/02/2010  E1.8 INCH        MADISON            ID   TRAINED SPOTTER

            SNOW TOTAL FOR YESTERDAY

&&

CHATTINGS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:51 AM MDTWinter Storm WarningPIH29 hr
Apr 2, 3:51 AM MDTWinter Weather AdvisoryPIH35 hr
Apr 2, 5:53 AM MDTHigh Wind WatchPIH5 hr

Nearby

Wind Advisories in Idaho, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.